MAUDE Adverse Event Report: STRYKER SPINE-US AVIATOR PUNCH AWL AVIATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AVIATOR PUNCH AWL AVIATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48770655
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that an aviator punch awl was jammed during surgery.The procedure was completed successfully with a five-minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect completion of the investigation.H3 other text: device not returned by user.
 
Event or Problem Description

Brand Name
AVIATOR PUNCH AWL AVIATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14936135
Report Number0009617544-2022-00069
Device Sequence Number5098785
Product Code LXH
UDI-Device Identifier07613327272987
UDI-Public07613327272987
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48770655
Device Catalogue Number48770655
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown